MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. ADVANCE II POST STAB TIBIAL INSERT SIZE 2 12MM; KNEE COMPONENT

MICROPORT ORTHOPEDICS INC. ADVANCE II POST STAB TIBIAL INSERT SIZE 2 12MM; KNEE COMPONENT
Model Number KIPS2212
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, patient was revised due to implant fracture.Revision njr number: (b)(4).Side: l.Primary asa: p3 - incapacitating systemic disease.(b)(6) reference no: (b)(4).Additional information received on 05/11/2021, stating that only the poly inserter failed.

Brand Name
ADVANCE II POST STAB TIBIAL INSERT SIZE 2 12MM
Common Device Name
KNEE COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key11924605
Report Number3010536692-2021-00313
Device Sequence Number19791124
Product Code HRY
UDI-Device IdentifierM684KIPS22121
UDI-PublicM684KIPS22121
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K960617
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberKIPS2212
Device Catalogue NumberKIPS2212
Device Lot Number574324031623794
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date05/11/2021
Initial Date Received by Manufacturer 05/11/2021
Supplement Date Received by Manufacturer05/11/2021
Initial Report FDA Received Date06/02/2021
Supplement Report FDA Received Date07/18/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;